# SDR USAA20110329BB023

- Difficulty date: March 28, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 2530 · Buffet/Galleys
- Part: Door Seal
- Part number: 820311000022
- Condition: Worn
- Location: Oven
- Component: Oven
- Component part number: 8203110000
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLT  FLT 1035  EN ROUTE SJU TO CLT.  THE CABIN CREW REPORTED A MOMENTARY "BURNED RUBBER" ODOR IN THE AFT GALLEY OF THE AIRCRAFT.  THE ODOR DISSIPATED ON ITS OWN.  THE FLIGHT CONTINUED AND LANDED IN CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE DOOR SEAL ON THE NUMBER ONE AFT GALLEY OVEN WORN.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE AFT GALLEY OVEN.
